RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 5(27), Pages 52–145 (Mi umn8759)  

Rings with involutions

M. A. Naimark


Full text: PDF file (10609 kB)

Bibliographic databases:


Citation: M. A. Naimark, “Rings with involutions”, Uspekhi Mat. Nauk, 3:5(27) (1948), 52–145

Citation in format AMSBIB
\Bibitem{Nai48}
\by M.~A.~Naimark
\paper Rings with involutions
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 5(27)
\pages 52--145
\mathnet{http://mi.mathnet.ru/umn8759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27448}
\zmath{https://zbmath.org/?q=an:0036.07701}


Linking options:
  • http://mi.mathnet.ru/eng/umn8759
  • http://mi.mathnet.ru/eng/umn/v3/i5/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:281
    Full text:183
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019